MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC MINICAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC MINICAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4483
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information was added to h3, h6, and h11.H11: the actual device was received for evaluation with the twist clamp in the closed position.Visual inspection was performed and broken occluder legs were observed.Separation between the tubing and twist clamp was not observed.Leak, clear passage, and clamp function testing were performed, and a leak through the set was observed.The reported separation issue was not verified.The cause of the leak through the set was due to the broken occluder legs.The cause of the broken occluder legs could not be determined, however exposure to chemical agents such as hydrogen peroxide, alcohol or bleach as listed on product packaging can damage the transfer set materials.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a separation between the tubing and twist clamp of the minicap transfer set.This was identified during use of the device for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
MINICAP
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24246391
Report Number2314912-2026-00063
Device Sequence Number15851249
Product Code KDJ
UDI-Device Identifier00085412007748
UDI-Public00085412007748
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K192705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C4483
Device Lot NumberASKU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown